# SDR FDEA200907132597

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 47,492 hours, 10,821 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP AFT HINGE FITTING OTBD HINGE INBD PIVOT HOLE FOUND CORROSION.  REPAIRED IAW EA 1-5750-132148.
